# SDR SWAA2023062752545

- Difficulty date: May 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GR ACCESS PANEL HAS INNER SKIN DAMAGE WITH A DELAM SPOT. -MARKED-<[01] SANDED AND REMOVED DAMAGED AREAS OUTER PLIES IN PREPARATION FOR REPAIR I/A/W SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-11.;[02] VERIFIED C/A # 1 : ADAM HUNTER (TECHNICIAN); 01-JUN-2023 00:11 UTC SANDED AND REMOVED DAMAGED AREAS OUTER PLIES IN PREPARATION FOR REPAIR I/A/W SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-11.;[03] REPAIRED DELAMINATION DAMAGE TO PANEL 194GR I/A/W SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-11.;[04] VERIFIED REPAIR OF DAMAGED PANEL 194GR I/A/W SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-11.;[05] RESTORED FINISH TO REPAIR I/A/W SRM 53-60-70-2R-1.;[06] VERIFIED REPAIR ON PANEL 194GR I/A/W SRM 53-60-70-2R-1 AND SRM 51-70-05-2R-11. VERIFIED RESTORED FINISH TO REPAIR I/A/W SRM 53-60-70-2R-1. SIGN OFF FOR CORRECTIVE ACTION #3 AND #5.
